| Model Number |
RT IB TIGHTROPE W FLIPCUTTER III DRILL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/11/2023, it was reported by a sales representative via phone that an ar-1288rtib-fc3 implant system tightrope® ii rt had some kind of twist in the white suture that could not allow the suture to pass through the button to bring the graft into the socket.This occurred during an acl ligament reconstruction on (b)(6) 2023 where the case was completed by removing the device and placing the graft on another tightrope.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to improper device technique.The complaint allegation was not confirmed.